Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 18, 2014, 9:35 PM CDT for La Salle County, Webb County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 9:35 PM CDT (02:35 UTC)
- Expired
- Jun 18, 2014, 11:30 PM CDT
- In force
- 115 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Salle County, TX, Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 150 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036
WGUS54 KCRP 190235
FFWCRP
TXC283-479-190430-
/O.NEW.KCRP.FF.W.0004.140619T0235Z-140619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1130 PM CDT
* AT 924 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODED
ROADWAYS IN RURAL WEBB COUNTY IN THE VICINITY OF TEJONES CREEK WHICH
IS LOCATED ON HIGHWAY 83...APPROXIMATELY 6 MILES NORTH OF HIGHWAY
255. DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 2 TO 3 INCHES OF
RAIN HAD FALLED WITH ISOLATED AREAS UP TO 4 INCHES IN THE WARNED
AREA. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE THROUGH 1130 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
ENCINAL...BOTINES...CALLAGHAN...COLUMBIA BRIDGE...LA ESPERANZA
RANCH AIRPORT AND LAS TIENDAS. SOME CREEKS THAT WILL EXPERIENCE
FLOODING INCLUDE...TEJONES...SANTA ISABEL AND SAGE CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 2821 9958 2821 9941 2843 9940 2843 9929
2799 9933 2774 9943 2762 9965 2794 9995
2797 9994 2798 9997
$$
JM2 follow-up statements
663
WGUS74 KCRP 190311
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1011 PM CDT WED JUN 18 2014
TXC283-479-190430-
/O.CON.KCRP.FF.W.0004.000000T0000Z-140619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA SALLE-WEBB-
INCLUDING THE CITY OF ENCINAL
1011 PM CDT WED JUN 18 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
WESTERN WEBB AND SOUTHWESTERN LA SALLE COUNTIES...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE WARNED AREA...WITH THE HEAVIEST RAINS
NEAR AND JUST NORTH OF THE COLUMBIA BRIDGE NEAR MINES ROAD. DOPPLER
RADAR ESTIMATED 2 TO 4 INCHES OF RAIN ACROSS THE WARNED AREA WITH
ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 1130 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOTINES...
CALLAGHAN...COLUMBIA BRIDGE...LA ESPERANZA RANCH AIRPORT...LAS
TIENDAS AND RANCHOS PENITAS WEST. SOME CREEKS THAT WILL EXPERIENCE
FLOODING INCLUDE...TEJONES...SANTA ISABEL AND SAGE CREEKS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY.
&&
LAT...LON 2821 9958 2821 9941 2843 9940 2843 9929
2799 9933 2774 9943 2762 9965 2794 9995
2797 9994 2798 9997
$$
JM577
WGUS74 KCRP 190408
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1108 PM CDT WED JUN 18 2014
TXC283-190413-
/O.CAN.KCRP.FF.W.0004.000000T0000Z-140619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA SALLE-
INCLUDING THE CITY OF ENCINAL
1108 PM CDT WED JUN 18 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN LA
SALLE COUNTY...
LAT...LON 2798 9997 2807 9961 2797 9949 2762 9965
2794 9995 2797 9994
$$
TXC479-190430-
/O.CON.KCRP.FF.W.0004.000000T0000Z-140619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
1108 PM CDT WED JUN 18 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR WEST
CENTRAL WEBB COUNTY...
AT 1054 PM CDT...A THUNDERSTORM PRODUCING MODERATE RAIN CONTINUES IN
NORTHWEST WEBB COUNTY...BUT WAS SHOWING A WEAKENING TREND. DOPPLER
RADAR ESTIMATED 3 TO 5 INCHES HAS FALLEN IN THE WARNED AREA...WHERE
CREEKS...STREAMS AND LOW WATER CROSSINGS COULD STILL BE EXPERIENCING
FLOODING...THUS THE WARNING WILL BE ALLOWED TO CONTINUE UNTIL THE
EXPIRATION TIME.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLUMBIA
BRIDGE AND LAS TIENDAS. SOME CREEKS THAT WILL EXPERIENCE FLOODING
INCLUDE...TEJONES...SANTA ISABEL CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 2798 9997 2807 9961 2797 9949 2762 9965
2794 9995 2797 9994
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:05 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 18, 8:05 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
805 PM CDT WED JUN 18 2014
.DISCUSSION...VORT MAX LOBE MOVING NORTHEAST WILL CONTINUE TO AIDE
IN THE THUNDERSTORM DEVELOPMENT ACROSS THE WESTERN BRUSH COUNTRY
THROUGH THE EVENING HOURS. GOES SOUNDER IMAGERY ESTIMATES WITH
2-2.3 INCHES ACROSS THE WESTERN AREAS OVER THIS LOCATION...AND WITH
SLOW MOVEMENT SHOULD SEE LOCALIZED HEAVY RAINFALL ACROSS LA SALLE
AND WEBB COUNTY. TRAINING IS BEING OBSERVED AS WELL WITH MINOR
FLOODING POSSIBLE IN LOW LYING AREAS. SHOULD BE ENTERING THE PEAK
MOMENTS OF DEVELOPMENT OVER THE NEXT FEW HOURS WITH TROUGH AXIS
SHIFTING EAST LATE TONIGHT WITH RAIN CHANCES DIMINISHING.
&&
.AVIATION...FOR THE 00Z TAFS....EXPECT TYPICAL SUMMERTIME
TERMINAL FORECASTS WITH MVFR CIGS DEVELOPING THIS EVENING AND VFR
CONDITIONS RETURNING AROUND 14Z THURSDAY ALL AREAS. WILL INCLUDE
VCTS IN LRD TERMINAL THIS EVENING GIVEN THE PROXIMITY TO ISOLATED
TO SCATTERED SH/STORMS ALONG THE RIO GRANDE. THESE SHOULD DIMINISH
AFTER MIDNIGHT. GUSTY SOUTHEAST WINDS WILL PERSIST THIS EVENING
DUE TO TIGHT PRESSURE GRADIENT. NOT AS WINDY ON THURSDAY AS THE
GRADIENT WEAKENS SLIGHTLY. &&
.PREV DISCUSSION... /ISSUED 344 PM CDT WED JUN 18 2014/
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...MAIN CONCERN AGAIN
WILL BE CONVECTION OUT TO THE WEST...AND THIS CONCERN IS WANING AS
THE BETTER MOISTURE BEGINS TO BE PULLED FARTHER TO THE NORTHWEST.
SHORTER-RANGE MODELS ARE POINTING THIS OUT...WITH CONVECTION
DEVELOPING IN THE MOUNTAINS OF MEXICO (LIKE IT IS NOW) AND PRETTY
MUCH DYING OUT BEFORE IT CROSSES THE BORDER. STILL WILL KEEP A 20
POP FOR THE WESTERN AREAS AS PRETTY MUCH HAD IN PREVIOUS FORECASTS.
EVEN DRIER AIR COMES IN FROM THE EAST ON SATURDAY...AND RAIN CHANCES
FARTHER EAST FOR TONIGHT AND THURSDAY LOOK VERY MINIMAL. THUS...NO
RAIN IN THE FORECAST THERE. WINDS NOT AS BRISK TONIGHT SO THINK
TEMPERATURES WILL BE ABOUT A DEGREE OR TWO LOWER MOST AREAS. WILL
MAINTAIN A SLIGHT CHANCE FOR CONVECTION THURSDAY NIGHT EXTREME
WESTERN AREAS ONE MORE TIME...BUT ANY RAIN CHANCES SHOULD END BY
MIDNIGHT AS THE DRIER AIR CONTINUES TO MOVE INTO THE AREA AND THE
BEST MOISTURE AXIS PUSHES NORTH. EVEN LESS WIND THURSDAY NIGHT...SO
MAYBE A DEGREE OR TWO LOWER AGAIN ON TEMPERATURES. FOR HIGH
TEMPERATURES...ABOUT THE SAME AS TODAY...WITH SIMILAR RH VALUES AS
WELL (NOT TOO FAR FROM PERSISTENCE).
MARINE (TONIGHT THROUGH THURSDAY NIGHT)...AGAIN BORDERLINE SCA
CONDITIONS FOR THE OFFSHORE GULF...MORE LIKELY SCA FOR THE NEARSHORE
ESPECIALLY SOUTHERN AREAS NEAR AND SOUTH OF PORT ARANSAS. WILL ISSUE
SCA AGAIN. LESS WIND THURSDAY NIGHT. DO NOT THINK MUCH FOR RAIN
(VERY LIGHT AND/OR ISOLATED AT BEST)...SO DID NOT MENTION FOR
TONIGHT OR THURSDAY.
LONG TERM (FRIDAY THROUGH TUESDAY)...MAIN ENERGY WITH UPPER LEVEL
TROUGH WILL BE PULLING NORTH OF THE AREA FOR THE BEGINNING OF THE
SHORT TERM PERIOD. NAM STILL SHOWS LINGERING ENERGY OVER WEBB COUNTY
DURING THE DAY FRIDAY...AND GFS JUST A BIT. HAVE LEFT 20 POPS
IN...BUT COULD SEE NEEDING TO REMOVE THOSE WITH THE NEXT FEW
PACKAGES OF DRYING TREND CONTINUES. HIGH PRESSURE BUILDS MORE OVER
THE AREA FOR THE WEEKEND DRYING THINGS OUT. BY MONDAY...THE MAIN
UPPER LEVEL SHORT WAVE AXIS WILL SHIFT EASTWARD. WHILE BOTH GFS AND
EURO INDICATE THIS TRANSITION...TIMING AND AMOUNT OF ENERGY OVER
SOUTH TEXAS DIFFERS. EURO A BIT MORE ENERGETIC OVER OUR AREA...WHILE
GFS HOLDS MOST OF THE ENERGY NORTH. EURO ALSO LINGERS THE ENERGY OVER
THE AREA MUCH LONGER WHILE GFS IS MORE PROGRESSIVE. HAVE KEPT WITH A
20 POP DURING DAYTIME PERIOD FOR BOTH MON AND TUES...BUT DRYING
THINGS OUT BY WEDNESDAY DESPITE EURO INDICATING ADDITIONAL QPF. WILL
HAVE TO KEEP AN EYE ON THIS...BUT SEEMS EURO HAS BEEN TRENDING MORE
TOWARD GFS LATELY THAN VICE VERSA.
NO BIG CHANGE WITH TEMPS...EXPECT A MAINLY NORMAL FORECAST THROUGHOUT
THE LONG TERM PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 94 78 94 76 / 10 10 10 20 10
VICTORIA 77 92 76 92 75 / 10 10 10 10 10
LAREDO 80 101 79 98 78 / 20 10 20 20 20
ALICE 78 96 77 95 74 / 10 10 10 20 10
ROCKPORT 81 91 80 92 80 / 10 10 10 20 10
COTULLA 78 98 77 98 74 / 40 10 20 20 20
KINGSVILLE 79 95 77 95 76 / 10 10 10 10 10
NAVY CORPUS 81 91 80 91 80 / 10 10 10 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS.
&&
JM/75...AVIATION
CB/85...SHORT TERMHazardous weather outlook, Jun 18, 4:59 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 459 PM CDT WED JUN 18 2014 GMZ230-235-TXZ229>234-239>247-192200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-LA SALLE- MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 459 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG GULF FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE BRUSH COUNTRY AND COASTAL PLAINS THURSDAY THROUGH FRIDAY NIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ250-255-270-275-192200- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 459 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE SOUTHERN BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS THROUGH MIDNIGHT TONIGHT...AND FOR THE GULF WATERS THROUGH EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY MAINLY NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 18, 6:47 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 647 PM CDT WED JUN 18 2014 TXZ239-190015- WEBB- 647 PM CDT WED JUN 18 2014 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LA ESPERANZA RANCH AIRPORT...OR 17 MILES NORTHWEST OF ENCINAL...MOVING NORTHWEST AT 5 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCALLY HEAVY RAIN IS ALSO EXPECTED WITH AMOUNTS OF 1 TO 2 INCHES PER HOUR. JM
Special weather statement, Jun 18, 7:51 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 751 PM CDT WED JUN 18 2014 TXZ229-239-190145- LA SALLE-WEBB- 751 PM CDT WED JUN 18 2014 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND WEBB COUNTIES... AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARTESIA WELLS...OR 14 MILES SOUTHWEST OF COTULLA...MOVING NORTH AT 30 MPH. THIS STORM WILL IMPACT COMMUNITIES ALONG AND GENEALLY WEST OF I-35 BETWEEN ENCINAL AND COTULLA THROUGH 930 PM CDT. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCALLY HEAVY DOWNPOURS WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. MOTORISTS WATCH OUT FOR PONDING OF WATER ON AREA ROADWAYS. JM
Special weather statement, Jun 18, 9:25 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 925 PM CDT WED JUN 18 2014 TXZ239-190300- WEBB- 925 PM CDT WED JUN 18 2014 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF LAS TIENDAS...OR 21 MILES NORTHWEST OF LAREDO...MOVING NORTH AT 15 MPH. PEOPLE IN WESTERN WEBB COUNTY...INCLUDING THE CITY OF LAS TIENDAS AND THOSE TRAVELING ALONG US-83...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA TO MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. BLAYLOCK
Local storm report, Jun 18, 9:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM FLASH FLOOD 9 E LAS TIENDAS 27.90N 99.48W
06/18/2014 WEBB TX LAW ENFORCEMENT
REPORT OF ROAD FLOODED ON HWY 83N 6 MILES NORTH OF TOLL
ROAD 255.
&&
CBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:31 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 119 min |
| Jun 18, 8:49 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 26 min |
| Jun 18, 9:22 PM CDT | Areal Flood Advisory | CRP | Webb | 53 min |
| Jun 19, 1:00 AM CDT | Areal Flood Advisory | CRP | Webb | 90 min |
| Jun 19, 5:47 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 118 min |
| Jun 19, 7:56 AM CDT | River Flood Warning | CRP | Webb | 41 hr |
| Jun 19, 7:56 AM CDT | River Flood Warning | CRP | Webb | 5 days |
| Jun 19, 8:45 AM CDT | Areal Flood Warning | CRP | Webb | 6 hr |
| Jun 19, 2:52 PM CDT | Areal Flood Warning | CRP | Webb | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.